# SDR CALA2023071702265

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 88,138 hours, 34,968 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Part number: D5348005700851
- Condition: Missing
- Location: Potable Water
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

PDA 2 DURING UPON ARRIVAL FOUND POTABLE WATER SERVICE DOOR 171AL MISSING. REF IPC 52-42-04-21A 171AL P/N D5348005700851 WAS UNEXPECTEDLY REMOVED PIC ADDED
